# SDR CALA2024120601432

- Difficulty date: December 4, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N35236
- Make and model: Boeing 737824
- Aircraft serial: 28801
- Aircraft time: 75,034 hours, 28,818 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L/H AFT SERVICE DOOR EMERGENCY LIGHT INOP R&R OLD LAMP WITH A NEW ONE ON AFT SERVICE DOOR REF AMM 33-51-04
